Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

White discharge with blood streaks. Had urine infection. Stopped medicine. Reason?

Hi, I am 32 year old women. I am having this white discharge with streaks of blood past from 3 days, my last periods was on 4th of April. I had urine infection 9 days back and was on medicine. I stopped the medicine 5 days back since it was making me restless and tired. What could be the reason? Should I really worry about this seriously?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013

Thanks for the query.

Better to consult gynecologist and get examined.

Blood stained white discharge can occur due to possible causes like:

-Pelvic infection with cervical erosion

-cervical polyp or growth etc.

Sometimes cystitis can also cause blood stained urine.

So after examination the possible cause for your problem can be made out and treatment can be given.

For more details you can ask me through:
Take care.

Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor